# SDR PCAA0109106

- Difficulty date: August 29, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 26,259 hours, 29,435 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rivet
- Condition: Loose
- Location: Rt Cowl
- Part time: 26,259 hours, 29,435 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION FOR NACELLE RIVETS BEING LOOSE AND MISSING, RIGHT OUTBOARD ENGINE COWL JUST BELOW FLAP TRACKS FOUND TO HAVE LOOSE RIVETS.  RIVETS REPLACED IN ACCORDANCE WITH DER CALLAHAN REPAIR SERVICES 8110 FORM CAS-AAL09-REV B.  AIRCRAFT RETURNED TO SERVICE.
